# SDR USAA2013070100014

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 40,996 hours, 16,834 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED A CABIN ODOR/SMELL COMPLAINT.  MX DETERMINED APU IS SOURCE. COMPLIED WITH ENVIRONMENTAL CONTROL SYS DECONTAMINATION JOB CARD 26L00021004.
